# SDR DALA1125459871

- Difficulty date: April 11, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK ON PALLET MAIN CABIN FLOOR PANEL NR 74 HAS CORROSION AROUND FASTENER HOLES TOP SURFACE MARKED CPCP TASK44-53300. REMOVED CORROSION IAW DC9 SRM 51-10-3 & CPP 5100-01570-01.  ORIGINAL THICKNESS .020 REMOVED .008 REMAINING .012 OUT OF LIMITS IAW DC-9 SRM 53-01.  FABBED NEW  PANELS FROM 529/2282 & 7075T6 .032 IAW ERA 490848 P-205.
